| Model Number |
DCB00 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section e1: telephone number: (b)(6), section h3: the device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that when inserting the preloaded monofocal intraocular lens (iol) into the patient's operative eye, a substance was observed on the optic and the substance was removed.The lens was fully inserted and remains implanted.The patient's status was reported as unknown.No further information is available.